# SDR AALA202104229020

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 65,183 hours, 24,469 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING #4 SPOILER CENTER HINGE FITTING ANTI ROTATIONAL STRUCTURE WORN BEYOND LIMITS AT THE SPOILER SERVO ATTACHMENT POINT. REPAIRED SPOILER CENTER HINGE FITTING PER SRM 57-70-00-300-004.
